# SDR DXTA2010111504307

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 8,377 hours, 5,413 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FLAPS FAILED TO RETRACT COMPLETELY & STOPPED AT 5 DEGREES WITH SLATS EXTENDED.  ON ARRIVAL, MECH NOTED BITE CODE 2.  CHECKLIST FOLLOWED FOR FLAPS 5 SLATS EXTENDED LANDING.   FOUND LINT & DIRT IN FLAP BOX AROUND OPTICAL SWITCHES.  REMOVED DEBRIS FROM ASSY, REINSTALLED COVER WITH RETAINED HARDWARE. REINSTALLED FLAP HANDLE, OPS CHECKED GOOD.  CYCLED SYS SEVERAL TIMES,  NO FAULTS NOTED.  COMPLETED IAW MM 27-51-00 REV 41.
